RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 3, Pages 518–521 (Mi dan33613)  

MATHEMATICS

The solvability in $W_2^1$ of the first boundary value problem for a second-order elliptic equation with principal part in divergence form

A. H. Gudiev

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (413 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 15.02.1967

Citation: A. H. Gudiev, “The solvability in $W_2^1$ of the first boundary value problem for a second-order elliptic equation with principal part in divergence form”, Dokl. Akad. Nauk SSSR, 178:3 (1968), 518–521

Citation in format AMSBIB
\Bibitem{Gud68}
\by A.~H.~Gudiev
\paper The solvability in $W_2^1$ of the first boundary value problem for a second-order elliptic equation with principal part in divergence form
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 3
\pages 518--521
\mathnet{http://mi.mathnet.ru/dan33613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0223747}
\zmath{https://zbmath.org/?q=an:0164.13403}


Linking options:
  • http://mi.mathnet.ru/eng/dan33613
  • http://mi.mathnet.ru/eng/dan/v178/i3/p518

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019